U.S. doctors online nowAsk doctors free
Waterloo, NY
A 31-year-old female asked:

3/13 began microgestrin stopped due 2 side effects.5/13gastro symp began6/13 gallbladder out, symptoms continue 11/13dx ibs &gasrtrioparisis.caused by pill?

1 doctor answer1 doctor weighed in
Dr. John Hanna
Family Medicine 36 years experience
Not usually: However, the symptoms you are having are related to fertile women who have had the weight loss and weight gain associated with pregnancy. It sounds like you may have something called bile reflux. Discuss this with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.